Hi, i broke out into a rash starting behind my ears on monday, I took allergy pills and put cream on as i thought its just an allergic reaction to something, its spread to the back of my neck and my face.. its itchy & my ears are now dry skin. Is this more then just an allergic reaction?
Im female age 22
It does seem to be an allergic reaction. Sometimes,it does take take time for the medicines to act.Especially when the inflammation factor is high, you need to take steroid medicines orally along with the anti allergic tablets. The creams that you apply locally should also have a steroid based content in it. If still,this does not resolve,then consult a dermatologist.
Hi and welcome to question doctors.com
If you are not having fever,swollen lymph nodes then it is mostly contact dermatitis which can be controlled with using moisturizer creams steroid topic and avoid using soap..use a soap substitute .and avoid contact with any irritant that could have caused that…
THIS,TO ME,SEEMS TO BE SOME SORT OF VIRAL INFECTION. ALLERGIC SKIN RASHES DO RESLOVE WITH ANTI ALLERGIC MEDICINES,BUT THIS DOESNT SEEM TO BE HELPING IN YOUR CASE. YOU SHOULD APPLY LOCAL ANTI VIRAL CREAMS AFTER CONFIRMING IT WITH THE DERMATOLOGIST. YOU MAY EVEN NEED TO TAKE ORAL MEDICINES AS A CONJUNCTIVE THERAPY
yes,this does feel like to be something more than just a common allergy. A skin specialist will be able to diagnose the case. But as your picture shows, there are no blisters or blebs over the rash. May be a kind of superadded infection over the allergic rash. Do not try home remedies
I have the similar symptoms and my doctor has prescribed the steroids cream and pill and anti allergic pills. I am on the fifth day of my meds but my symptoms come back once the meds wear out. It is worse in the morning and after I take the meds it gets a little better. I was only given steroid pill five days. How long does it take to completely go away. Thank you.